SYNDOL TABLETS 30S

£8.99

Compare
EAN: 5000283658252 SKU: 4093035 Category:

Description

Product Description 

Syndol tablets contain four active ingredients for effective relief of acute moderate pain where paracetamol, ibuprofen or aspirin alone have not worked. If you’re experiencing period pain, rheumatic pain, toothache, headaches or migraines then Syndol may be the temporary solution for you.

Directions For Use 

Adults

  1. Take 1 or 2 tablets every 4 or 6 hours, as needed for relief. Do not exceed 8 tablets in 24 hours.

Children aged 16-18 years

  1. Take 1 or 2 tablets every 6 hours, as needed for relief. Do not exceed 8 tablets in 24 hours.

Children aged 12-15 years

  1. Take 1 tablet every 6 hours as needed for relief. Do not exceed 4 tablets in 24 hours.

Saftey Information 

  • Do not take if you: have or have ever had stomach ulcer, or perforation or bleeding of the stomach, have breathing difficulties, are allergic to any of the ingredients or to aspirin or to other painkillers, suffer from severe liver, kidney or heart problems, suffer from chronic constipation, are taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily, are in the last 3 months of pregnant
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well
  • If you need to take this medicine continuously for more than 3 days you must see your doctor pharmacist

Ingredients 

Active ingredients: 450mg Paracetamol, 10mg Codeine Phosphate, 5mg Doxylamine Succinate, 30mg Caffeine.

Other ingredients: Sunset Yellow (E110), Quinoline Yellow (E104) and Lactose.

Additional information

Packsize